# SDR CALA2021100101735

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347004182200
- Condition: Corroded
- Location: Frm 62 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME 62 STRG 43 L/H STRINGER REPAIR IS REQ IAW A320 SRM 53-00-13-300-001 FIG 001 REV 137. 85,636 TOTAL AIRCRAFT FLIGHT CYCLES OR 178,840 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02623. ACCOMPLISHED REPAIR ON STRG 41L AND STRG 43L BETWEEN FR 62 AND 63 IAW SRM 53-00-13-300-001. THIS IS A CAT B MAJOR REPAIR. REF LHT-PR NR 5001085446-0030. ON OR BEFORE THE ACCUMULATION OF ADDING LHT-PR NR 5001085446-0030 AS REFERENCE. DIP 53-DIP IF THE REPAIR, AS STATED WAS ACP''D PER SRM 53-00-13-300-001, SRI 53-00-13-205-001 APPLIES.  IF AIRCRAFT IS BEFORE MOD 160001 AND BEFORE 160500 OR AFTER BOTH MODS, THEN DIFFERENT INSP TIMES AND METHODS ARE REQUIRED.  IF AN ECRA WAS USED SIMPLY FOR THE OVERSIZE FASTENERS, THEN THE ECRA NEEDS TO STATE THAT THE SRI REQUIRED BY SRM 53-00-13-300-001 IS NO LONGER A REQUIREMENT. FASTENER HOLES. 4289 IS PRE MOD 160001 (DEFINE AND CERTIFY STRUCTURAL PROVISION FOR SHARKLET) AND BEFORE MOD 160500 (DEFINE AND CERTIFY STRUCTURAL PROVISION FOR SHARKLET). SRI 53-00-13-205-001 TABLE 006 REV 137 STATES TO ADD 60,000FC AND 120,000FH TO CURRENT 25636FC AND 58840:40FH. INTERIM REPAIR FOR ENLARGED COUNTERSINK 85,636 TOTAL AIRCRAFT FLIGHT CYCLES OR 178,840 TOTAL AIRCRAFT 5001085446-0030 AS REFERENCE. FASTENER HOLES. FLIGHT HOURS, WHICHEVER COMES FIRST, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02623. LHT-PR NR ACCOMPLISHED REPAIR ON STRG 41L AND STRG 4
